# SDR SWIA201540815

- Difficulty date: February 24, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 22,804 hours, 16,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Nicked
- Location: Bs 374-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK SECTION AT FS374.00 TO FS485.00 SCORED AND NICKED.  C-CHECK, REMOVED AND INSTALLED SERVICABLE LT FLOOR SEAT TRACK SECTION AT FS374.00 TO FS485.00 IAW AMM.
